# SDR 0202796315

- Difficulty date: September 2, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N575NW
- Make and model: Boeing 747451
- Aircraft serial: 33001
- Aircraft time: 2,288 hours, 304 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT FL370, A STRONG ELECTRICAL ODOR IN THE AREA OF SEAT 10AB WAS OBSERVED BY THE FLIGHT ATTENDANT AND PILOT.  ODOR DISSIPATED AFTER 15 MINUTES AND FLIGHT CONTINUED TO DTW AND LANDED WITHOUT INCIDENT.  REPLACED SEAT 10A CONSOLE AND SEB.  OPERATIONAL CHECK OK.
